# SDR IXXA20140829019

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 78,430 hours, 39,532 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Metering Unit
- Part number: 705073
- Part serial: 169
- Condition: Malfunctioned
- Location: Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING THE TAKE OFF, BEFORE COMPLETE RETRACTION OF THE FLAPS, EICAS MESSAGE DISPLAYED "L HYD PRESSURE" FOLLOWED BY FURTHER MESSAGES INDICATING A LEFT HYDRAULIC SYS PRESS. UPON EVALUATION OF SYSTEM FAULT WAS ISOLATED TO A SEPERATION OF AUTOBRAKE ACTUATOR FROM BRAKE METERING VALVE ASSY.  IAW AMM 32-41-03/401 BRAKE METERING VALVE ASSY WAS REMOVED AND REPLACED. OPS CHECKED SATISFACTORY.
